# SDR FDEA201310172542

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 45,828 hours, 19,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BURNED OUT.  R & R BULB IAW MM 33-51-00-2.  ACFT OK FOR SERVICE.
